# SDR SWIA972091

- Difficulty date: November 10, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 4,804 hours, 6,894 cycles
- Engine: Pwa PW118B
- System (JASC): 2211 · Autopilot Computer
- Part: Control Panel
- Condition: Malfunctioned
- Location: Autopilot
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: H

## Discrepancy

AUTOPILOT ENGAGED AND PITCHED UP WHILE AIRCRAFT WAS ON GROUND.  FOUND WATER INSIDE AP CONTROL PANEL.  REPLACED AP CONTROL PANEL.  OPS CHECK GOOD.  P/N:  622-6684-006, S/N ON:  2118, S/N OFF:  2803.
